# SDR 02FDEA00216

- Difficulty date: February 8, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 32,657 hours, 17,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER RADIUS RH.  **  S/D  ** COMING
